# SDR HALA2015032300040

- Difficulty date: March 23, 2015
- Submitted: March 24, 2015
- Operation: Air carrier
- Aircraft: N389HA
- Make and model: Airbus A330-243
- Aircraft serial: 1316
- Aircraft time: 13,410 hours, 2,013 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Condition: Failed
- Location: Nr 2
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

AFTER BOTH ENGINES STARTED.  ECAM ELECTRIC GENERATOR 2 FAULT.  WILL NOT RESET.  R & R IDG NR 2 IAW AMM 24-21-51-400-804A.  SECURITY CHECK AND OPS CHECK OK.  NO FAULTS.
